# SDR AALA201706279010

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 13,288 hours, 5,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: R4 Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST HANDLE COVER MISSING.  INSTALLED A NEW COVER.
